Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

April 19, 20114 counties in Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 19, 2011, 4:32 PM EDT for 4 counties in Maryland. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 4:32 PM EDT (20:32 UTC)
Expired
Apr 19, 2011, 6:00 PM EDT
In force
88 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2136 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WWUS81 KPHI 192032
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE APR 19 2011

MDZ012-015-019-020-192200-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
432 PM EDT TUE APR 19 2011

...SHOWERS AND THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN 
ANNE'S AND TALBOT COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM
24 MILES EAST OF BALTIMORE TO 28 MILES SOUTH OF BALTIMORE...MOVING 
EAST AT AROUND 40 MPH. THE THUNDERSTORMS WILL BE NEAR MASSEY... 
STARKEY CORNER AROUND 445 PM...WYE MILLS...TILGHMAN ISLAND AROUND 
500 PM...WINDYHILL...TANYARD AROUND 515 PM...AGNER AND FEDERALSBURG 
AROUND 530 PM. BRIEF HEAVY RAIN, GUSTY WINDS, AND DANGEROUS CLOUD TO 
GROUND LIGHTNING MAY ACCOMPANY THESE STORMS.

LAT...LON 3873 7625 3870 7635 3877 7640 3875 7635
      3887 7626 3882 7621 3883 7620 3894 7624
      3884 7638 3886 7639 3905 7631 3900 7618
      3916 7628 3934 7618 3938 7606 3930 7578
      3866 7573 3869 7590 3859 7599

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 19, 4:08 PM EDT, 24 minutes earlier.

Area forecast discussion, Apr 19, 4:08 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT TUE APR 19 2011

.SYNOPSIS...
A STATIONARY BOUNDARY DRAPED ACROSS THE AREA WILL BEGIN LIFTING
NORTHWARD AS A WARM FRONT TONIGHT INTO WEDNESDAY MORNING. A COLD
FRONT WILL CROSS LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.
HIGH PRESSURE WILL BEGIN PUSHING IN FROM THE WEST ON THURSDAY AND
BUILD ACROSS THE NORTHEAST THURSDAY NIGHT INTO FRIDAY MORNING. A
WARM FRONT WILL LIFT TOWARD THE AREA SATURDAY AND CROSS BY SUNDAY
MORNING. A COLD FRONT WILL CROSS THE AREA SUNDAY NIGHT INTO MONDAY
MORNING.

&&

.NEAR TERM /UNTIL 6 AM THIS WEDNESDAY/...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS THE FORECAST AREA
THIS AFTERNOON AND EVENING. SHOWERS AND A FEW ISOLATED
THUNDERSTORMS HAVE BEEN MOVING ALONG THIS BOUNDARY ALL DAY AS A
SHORTWAVE HAS BEEN PROGRESSING TOWARD THE AREA. FOR MOST OF THE
DAY THE SHOWERS AND THUNDERSTORMS HAVE BEEN LOSING THEIR INTENSITY
AS THEY APPROACH OUR AREA AND SHOULD CONTINUE TO DO SO THIS
EVENING AS THE SHORTWAVE MOVES AWAY THIS EVENING AND OVERNIGHT.
THE STALLED BOUNDARY WILL BEGIN SLOWLY LIFTING TO THE NORTH
OVERNIGHT, BUT NOT MAKE MUCH PROGRESS. WE WILL MAINTAIN A
PROBABILITY OF PRECIPITATION FOR MUCH OF THE AREA WITH THE
GREATEST PROBABILITY NORTH OF THE FRONTAL BOUNDARY. GENERALLY
PRECIPITATION AMOUNTS ARE FORECAST TO BE RELATIVELY LIGHT, ON THE
ORDER OF ONE-TENTH TO ONE-QUARTER OF AN INCH. TEMPERATURES
OVERNIGHT SHOULD BE CHILLY BUT NOT BOTTOM OUT TOO MUCH WITH THE
AMOUNT OF CLOUD-COVER AND THE PROXIMITY OF THE FRONTAL BOUNDARY.
TEMPERATURES SOUTH OF THE BOUNDARY WILL OF COURSE BE WARMER THAN
TEMPERATURES NORTH OF THE BOUNDARY.

&&

.SHORT TERM /6 AM WEDNESDAY THROUGH FRIDAY/...
THE AFOREMENTIONED FRONTAL BOUNDARY SHOULD BEGIN LIFTING
NORTHWARD THROUGH THE AREA EARLY ON WEDNESDAY. THERE IS A CHANCE
OF PRECIPITATION EARLY IN THE DAY MAINLY NORTH OF THE WARM FRONT
BEFORE PRECIPITATION CHANCES INCREASE FOR EVERYONE LATER IN THE
DAY WITH THE APPROACH AND PASSAGE OF THE COLD FRONT. WE MAY SEE
SOME CLEARING AFTER THE WARM FRONT LIFTS THROUGH AND MAY BREAK OUT
INTO A FAIR AMOUNT OF SUNSHINE FOR A PERIOD DURING THE DAY
WEDNESDAY. IF THIS HAPPENS, THIS WILL ALLOW US TO BECOME QUITE
UNSTABLE DURING THE AFTERNOON...CAPES ON THE ORDER OF 1000-2000
J/KG AND LIFTED INDEX VALUES OF -2 TO -5. THIS COULD LEAD TO SOME
THUNDERSTORM ACTIVITY AHEAD OR ALONG THE FRONTAL BOUNDARY AS IT
MOVES INTO THE AREA AND BULK SHEAR IS FORECAST TO BE AT LEAST 35-40
KNOTS DURING THE AFTERNOON. THIS COULD LEAD TO SOME STRONG TO
SEVERE THUNDERSTORMS LATE IN THE DAY. THE STORM PREDICTION CENTER
HAS A PORTION OF OUR AREA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS. THE GREATEST RISK WOULD BE STRONG WINDS. EVEN
WITHOUT THUNDERSTORMS, WE COULD SEE WIND GUSTS AROUND 25 TO 30 MPH
DURING THE AFTERNOON. WE COULD ALSO HAVE A BRIEF PERIOD OF HEAVY
RAIN IF ANY THUNDERSTORMS DO DEVELOP AS PRECIPITABLE WATER VALUE
ARE AROUND 1.5 INCHES. AS WITH ANY THUNDERSTORM, LOCALIZED,
URBAN/STREET FLOODING IS POSSIBLE IF ANY HEAVY RAIN DOES FALL IN A
BRIEF PERIOD OF TIME.

THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA AROUND OR
SHORTLY AFTER SUNSET WEDNESDAY. THE ASSOCIATED VORTICITY MAX SHOULD
BE THROUGH THE AREA BY SUNSET AS WELL, SO ANY PRECIPITATION
SHOULD END RATHER QUICKLY ONE THE FRONT GETS HERE AND MOVES
THROUGH. WE ARE NOT EXPECTING COMPLETE CLEARING THROUGH MUCH OF
WEDNESDAY NIGHT, SO TEMPERATURES SHOULD HAVE A TOUGH TIME DROPPING
TOO RAPIDLY, ESPECIALLY WITH WINDS REMAINING BREEZY BEHIND THE FRONT.

ON THURSDAY, A PRETTY STIFF NORTHWEST WIND SHOULD DEVELOP AS LOW
PRESSURE MOVES TO OUR NORTHEAST AND HIGH PRESSURE TRIES TO PUSH IN
FROM THE WEST. BUFKIT INDICATES THE LIKELIHOOD OF WINDS GUSTING TO AT
LEAST 25 TO 30 MPH DURING THE DAY. RIGHT NOW IT LOOKS LIKE WINDS
SHOULD REMAIN FAR ENOUGH BELOW WIND ADVISORY CRITERIA. THICKNESSES
WILL NOT RISE MUCH ON THURSDAY SO OUR TEMPERATURES WILL NOT RISE
MUCH AND SHOULD BE A FEW DEGREES BELOW NORMAL.

BY THURSDAY NIGHT, HIGH PRESSURE WILL BE BUILDING ACROSS THE
NORTHEAST. THERE MAY BE A SHORTWAVE THAT COULD AFFECT THE AREA
OVERNIGHT THURSDAY, BUT IT SHOULD NOT HAVE MUCH OF AN AFFECT ON THE
WEATHER. THE ONLY THIS IT MAY DO IS KEEP CLOUD SOME CLOUD COVER
ACROSS THE AREA. TEMPERATURES SHOULD BE LOWER THAN THEY WERE ON
WEDNESDAY NIGHT AND BE A FEW DEGREES BELOW NORMAL.

ON FRIDAY, THE HIGH PRESSURE WILL BE BUILDING OFF THE NORTHEAST
COAST AND AN EASTERLY FLOW WILL BEGIN TO DEVELOP DURING THE
AFTERNOON. AN EMBEDDED SHORTWAVE IN THE FLOW ALOFT MAY HELP TO
CREATE SOME SHOWER ACTIVITY ACROSS THE AREA, ESPECIALLY FOR OUR
SOUTHERN ZONES. WITH THE EASTERLY FLOW AND INCREASING CLOUD COVER,
OUR TEMPERATURES WILL HAVE A HARD TIME RISING THROUGH THE DAY.
TEMPERATURES ON FRIDAY MAY BE WELL BELOW NORMAL FOR THIS TIME OF
YEAR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE ACTIVE PATTERN CONTINUES AS LONG WAVE ENERGY COMES ASHORE FROM
THE PACIFIC EVERY COUPLE OF DAYS...AND WORKS ITS WAY EASTWARD.
OVERALL...THE ECMWF SOLUTION HAS BEEN FOLLOWED FOR THIS
FORECAST...AS IT HAS BEEN THE MOST CONSISTENT IN THE FAST PATTERN.
EVEN SO...CONFIDENCE IN ANY ONE DAY CAN BE LOWER THAN AVERAGE...AS A
FAST MID LEVEL FLOW TRYING TO CLOSE OFF OVER THE MIDDLE OF THE
COUNTRY CAN SLOW DOWN OR SPEED UP FRONTAL TIMING...AND PRECIPITATION
CHANCES.

FOR FRIDAY NIGHT...OVERRUNNING AHEAD OF THE WARM FRONT COULD BRING
SHOWERS TO THE AREA...WITH THE BEST CHANCE ACROSS SOUTHWEST AREAS
AND THE LOWEST CHANCE ACROSS THE SOUTHEAST. THE AIRMASS APPEARS TO
BE FAIRLY STABLE...WITH LITTLE INT HE WAY OF DEEP CONVECTIVE
POTENTIAL.

FOR SATURDAY AND SUNDAY...MOST OF THE CONVECTIVE POTENTIAL WILL BE
ACROSS THE SOUTH...WITH ELEVATED CONVECTION ON SATURDAY ACROSS
SOUTHERN AREAS. THE CONVECTIVE POTENTIAL IS A LITTLE BETTER SUNDAY
AS MOST OF THE AREA GETS INTO THE WARM SECTOR. MID LEVEL LAPSE RATES
AND BULK SHEAR WOULD SUPPORT ORGANIZED CONVECTION SUNDAY AFTERNOON
AND EVENING. IN ADDITION...HIGHS SUNDAY MAY BE HIGHER THAN CURRENTLY
FORECAST...AS 850 MB TEMPERATURES WOULD SUPPORT MID TO UPPER 80S.
WITH THE POSITION OF THE WARM FRONT IN QUESTION...WILL NOT GO THAT
HIGH JUST YET.

FOR MONDAY AND TUESDAY...THE STRENGTH OF THE SURFACE HIGH AND MID
LEVEL RIDGING PRODUCES SOME UNCERTAINTY CONCERNING THE POSITION OF
THE SURFACE FRONT. THIS WILL NECESSARILY DICTATE HIGH TEMPERATURES
AND CONVECTIVE CHANCES. FOR NOW...WILL GENERALIZE SINCE THE POSITION
OF THE FRONT IS UNCERTAIN.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FRONT HAS MOVED A BIT SOUTHWARD TODAY AND EARLY THIS AFTERNOON,
AND EVEN KMIV AND KACY ARE TO THE NORTH OF IT. THE WEAK WAVE OF LOW
PRESSURE WAS GENERATING SHOWERS OVER MUCH OF OUR AREA WHICH WERE
MOVING IN FROM THE WEST...AND EVEN A FEW THUNDERSTORMS OVER SOUTH
CENTRAL PENNSYLVANIA AND NORTHERN MARYLAND AT MID AFTERNOON.
MODERATE SHOWER INTENSITIES AND ISOLATED CONVECTION MAY BE
MAINTAINED AS THE BEST OF THE ASCENT WITH THE WEAK MID LEVEL TROUGH
MOVES THROUGH...AIDED BY A FAVORABLE DIURNAL COMPONENT INTO EARLY
THIS EVENING. THE THINKING IS THAT THE FRONT WILL CONTINUE ABOUT
WHERE IS INTO TONIGHT BEFORE MOVING NORTHWARD AS A WARM FRONT LATER
TONIGHT AND WEDNESDAY MORNING. IT IS BELIEVED THAT THIS FRONT...AND
THE CONTINUED EASTERLY COMPONENT FLOW NORTH OF THE FRONT...WILL
CAUSE CONDITIONS TO LOWER FROM VFR AND SPOTTY MARGINAL VFR TO
GENERAL MARGINAL VFR LATER THIS AFTERNOON AND EARLY TONIGHT...AND
THEN TO IFR CEILINGS AND POSSIBLY IFR VISIBILITIES IN FOG, DRIZZLE,
AND MORE WIDELY SCATTERED SHOWERS LATER TONIGHT AND INTO WEDNESDAY
MORNING. THE MORE PESSIMISTIC NAM MOS WAS FAVORED OVER THE GFS MOS
IN THIS REGARD. IMPROVEMENT TO VFR IS FORECAST DURING WEDNESDAY
MORNING AS THE FRONT LIFTS NORTHWARD...BUT WILL PROBABLY BE TOO LATE
FOR THE MORNING PUSH OF TRAFFIC. THE FRONT WILL HOPEFULLY MOVE TO
AND PAST KABE BY MIDDAY. WINDS WILL LIKELY INCREASE AS THE BOUNDARY
LAYER RECONNECTS TO THE SURFACE IN THE WARM SECTOR WEDNESDAY MORNING
AND SOME GUSTINESS SHOULD DEVELOP...AND FOR THE 30 HOUR KPHL TAF
GUSTS WERE INCREASED FOR THE AFTERNOON WELL INTO THE 20 KNOT RANGE.
A CB MENTION FOR DEVELOPING CONVECTION WAS USED FOR KPHL BY 20Z TO
ALLUDE TO THE COLD FRONT APPROACHING FOR LATE AFTERNOON.

OUTLOOK...
COLD FRONTAL PASSAGE AROUND 00Z IS FORECAST FOR KPHL...WITH THE
FRONT MOVING OFF THE COAST EARLY WEDNESDAY NIGHT. AN END TO
PRECIPITATION WITH IMPROVING CONDITIONS WILL FOLLOW FOR WEDNESDAY
NIGHT, BUT A GRADIENT THURSDAY MAY KEEP NORTHWEST WINDS FAIRLY
BREEZY TO WINDY...AND NEGATIVELY AFFECT AIRPORT OPERATIONS.
OTHERWISE IT WILL BE VFR THURSDAY AND FRIDAY. ANOTHER FRONT IS
FORECAST TO APPROACH FROM THE WEST DURING SATURDAY.

&&

.MARINE...
THE SMALL CRAFT ADVISORY WILL CONTINUE OVER THE OCEAN WATERS AND
LOWER DELAWARE BAY...MAINLY FOR LATER TONIGHT AND WEDNESDAY...THEN
WILL BE EXTENDED THROUGH WEDNESDAY NIGHT FOR NOW IN THE POST-COLD
FRONTAL ENVIRONMENT.

CONDITIONS WERE BELOW ADVISORY CRITERIA AT MID AFTERNOON...BUT ARE
EXPECTED TO INCREASE. SEAS MAY BUILD TO 5 FEET TONIGHT...AND THERE
COULD CONCEIVABLY BE SOME 25 KNOT GUSTS LATER ON. HOWEVER...WINDS
SHOULD INCREASE WEDNESDAY IN THE WARM SECTOR...AND REMAIN ELEVATED
BEHIND THE FRONT WEDNESDAY NIGHT. THE ADVISORY MAY NEED TO BE
EXTENDED ON THE OCEAN INTO THURSDAY IN VIEW OF A FAIRLY PRONOUNCED
GRADIENT.

SHOWERS WERE WEAKENING AS THEY ENTERED OUR MARINE AREAS FROM THE
WEST THIS AFTERNOON...BUT CONVECTION IS EXPECTED TO BE STRONGER
LATER WEDNESDAY AND EARLY WEDNESDAY NIGHT AHEAD OF AND WITH THE COLD
FRONT.

THEN...QUIETER CONDITIONS FRIDAY MAY PRECEDE ANOTHER CHANCE FOR
ADVISORY CONDITIONS SATURDAY...AHEAD OF THE NEXT FRONT FOR LATER
SATURDAY AND SATURDAY NIGHT.

&&

.HYDROLOGY...
RIVERS IN THE PASSAIC BASIN CONTINUE TO RUN HIGH FROM THIS PAST
WEEKEND'S RAINFALL AND ARE SLOWLY FALLING. WE WOULD NEED AN
ADDITIONAL 0.80 TO 0.90 INCHES OF RAINFALL ACROSS THE BASIN OVER
THE NEXT 24 HOURS TO SEE RENEWED FLOODING. CURRENTLY WE ARE
EXPECTING AN ADDITIONAL 0.25 TO 0.50 INCHES ACROSS THE BASIN, AND
THIS IS ON THE HIGH SIDE OF ANY MODEL GUIDANCE. WITH THIS AMOUNT
OF RAIN, WE WOULD NOT EXPECT TO SEE ANY ADDITIONAL FLOODING, MORE
OR LESS A SLOWER FALL OF THE RIVERS OR MAYBE A SLIGHT PAUSE.
THEREFORE WE ARE NOT GOING TO ISSUE A FLOOD WATCH AT THIS TIME. WE
DO NOT EXPECT ANY PROBLEMS ACROSS THE REST OF OUR AREA AT THIS TIME.

&&

.TIDES/COASTAL FLOODING...
ANOTHER CHANCE FOR MINOR TIDAL FLOODING IS ON TAP FOR TONIGHT...AS A
LIGHT ONSHORE FLOW COMBINED WITH THE HIGH ASTRONOMICAL TIDES MAY
CAUSE LOCALIZED MINOR TIDAL FLOODING BY REGISTERING A COUPLE OR FEW
TENTHS OF AN INCH OVER OUR BENCHMARKS. A COASTAL FLOOD STATEMENT
WILL BE ISSUED ONCE AGAIN FOR THIS MINOR EVENT FOR THE OCEAN FRONT
AND BACK BAYS, AS WELL AS UP DELAWARE BAY AND THE TIDAL PORTION OF
THE DELAWARE RIVER.

ON CHESAPEAKE BAY, ASTRONOMICAL TIDES ARE LOWER, SO NO TIDAL
FLOODING IS EXPECTED THERE AND THIS AREA WILL NOT BE INCLUDED IN THE
STATEMENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ431-
     450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...HAYES
AVIATION...
MARINE...
HYDROLOGY...ROBERTSON
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 19, 10:41 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 AM EDT TUE APR 19 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-201445-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1041 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-201445-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1041 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-453>455-201445-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1041 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-201445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1041 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 19, 4:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE APR 19 2011

MDZ012-015-019-020-192200-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
432 PM EDT TUE APR 19 2011

...SHOWERS AND THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S AND TALBOT COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM
24 MILES EAST OF BALTIMORE TO 28 MILES SOUTH OF BALTIMORE...MOVING
EAST AT AROUND 40 MPH. THE THUNDERSTORMS WILL BE NEAR MASSEY...
STARKEY CORNER AROUND 445 PM...WYE MILLS...TILGHMAN ISLAND AROUND
500 PM...WINDYHILL...TANYARD AROUND 515 PM...AGNER AND FEDERALSBURG
AROUND 530 PM. BRIEF HEAVY RAIN, GUSTY WINDS, AND DANGEROUS CLOUD TO
GROUND LIGHTNING MAY ACCOMPANY THESE STORMS.

LAT...LON 3873 7625 3870 7635 3877 7640 3875 7635
      3887 7626 3882 7621 3883 7620 3894 7624
      3884 7638 3886 7639 3905 7631 3900 7618
      3916 7628 3934 7618 3938 7606 3930 7578
      3866 7573 3869 7590 3859 7599

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:51 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Apr 19, 10:38 AM EDTSmall Craft AdvisoryPHI55 hr
Apr 19, 10:38 AM EDTSmall Craft Advisory for Hazardous SeasPHI5 hr
Apr 19, 3:16 PM EDTAreal Flood WarningPHIMorris3 days
Apr 19, 3:37 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more6 hr

Nearby

Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.